# SDR IPXA2017101222534

- Difficulty date: October 12, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 15,882 hours, 9,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER THE L1 DOOR FOUND INOPERATIVE.  R & R THE EXIT SIGN RELAY IAW AMM 33-51-00,  OPS CHECKED GOOD.
